Volume 26, Number 2

Articles in the Issue:

Editorial Board.
J. Comp. Math., No. 2, 26 (2008).
 

Full Article
   
Regular Articles:
 
Yuanming Wang and Benyu Guo
A Monotone Compact Implicit Scheme for Nonlinear Reaction-Diffusion Equations.
J. Comp. Math., 26 (2008), pp. 123-148. Abstract
 

Full Article
     

M. Asch and S. M. Mefire
Numerical Localization of Electromagnetic Imperfections from a Perturbation Formula in Three Dimensions.
J. Comp. Math., 26 (2008), pp. 149-195
. Abstract

 

Full Article
     
Ming Wang and Weimeng Zhang
Local a Priori and a Posteriori Error Estimate of TQC9 Element for the Biharmonic Equation.
J. Comp. Math., 26 (2008), pp. 196-208. Abstract
 

Full Article
     
Yanren Hou and Liquan Mei
Full Discrete Two-level Correction Scheme for Navier-Stokes Equations.
J. Comp. Math., 26 (2008), pp. 209-226. Abstract
 

Full Article
     
Li Wang and Yongzhong Song
On the Optimization of Extrapolation Methods for Singular Linear Systems.
J. Comp. Math., 26 (2008), pp. 227-239. Abstract
 

Full Article
     

Junfeng Yin and Zhongzhi Bai
The Restrictively Preconditioned Conjugate Gradient Methods on Normal Residual for Block
Two-by-Two Linear Systems.
J. Comp. Math., 26 (2008), pp. 240-249. Abstract

 

Full Article
     
Weifang Zhu, Jungong Xue and Weiguo Gao
The Sensitivity of the Exponential of an Essentially Nonnegative Matrix.
J. Comp. Math., 26 (2008), pp. 250-258. Abstract
 

Full Article
     
     
[BACK TO MAIN PAGE]